# SDR AALA202010079005

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 75,487 hours, 9,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 30 MIN FROM LANDING, RECEIVED LAVATORY SMOKE EICAS MESSAGE. INSPECTED LAVATORY FOUND LAVATORY CONDITIONS NORMAL. ACCOMPLISHED AMM 26-13-00 FOR LAVATORY SMOKE EICAS MESSAGE. OPERATIONAL CHECK NORMAL WITH NO DEFECTS NOTED AT THIS TIME.
